MAUDE Adverse Event Report: SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER

SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER
Model Number 518-062
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra), two left ventricular (lv), and two right ventricular (rv) lead due to bacteremia.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Utilizing multiple spectranetics devices (glidelight laser sheath, tightrail sub-c rotating dilator sheath, tightrail rotating dilator sheath (long), and visisheath dilator sheath), one lv and the ra leads came free.However, upon removing one of the rv leads, the patient¿s blood pressure dropped, and a pericardial effusion was detected via transesophageal echocardiogram (tee).Rescue efforts began, including sternotomy.An rv perforation was discovered and repaired (mdr #3007284006-2025-00254), and the extraction continued.While removing the second rv and second lv, both leads, along with the llds, separated.Attempts were made to snare but were unsuccessful.Therefore, the lv and rv (mdr #3007284006-2025-00256) leads and lld remnants remained in the patient.The patient survived the procedure.This report captures a portion of the lld ez within the lv lead that separated and retained in patient.
 
Additional Manufacturer Narrative
A2) patient date of birth - not available from facility.A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A5) patient ethnicity - not available from facility.B7) other relevant history - not available from facility.H3/h6) a portion of the device was discarded and a portion remained within the patient, thus no product investigation was performed, and the cause of the reported failure could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LLD EZ LEAD LOCKING DEVICE
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23728944
Report Number3007284006-2025-00255
Device Sequence Number9667606
Product Code DRB
UDI-Device Identifier00813132023072
UDI-Public(01)00813132023072(17)270610(10)0303496650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-062
Device Catalogue Number518-062
Device Lot Number0303496650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 4193 LV LEAD; MEDTRONIC 4194 LV LEAD; MEDTRONIC 5076 RA PACING LEAD; MEDTRONIC 6947 RV ICD LEAD; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS GLIDELIGHT LASER SHEATH; SPECTRANETICS LLD EZ LEAD LOCKING DEVICES; SPECTRANETICS TIGHTRAIL DILATOR SHEATH; SPECTRANETICS TIGHTRAIL SUB-C DILATOR SHEATH; SPECTRANETICS VISISHEATH DILATOR SHEATH; ST. JUDE MEDICAL 7121 RV PACING LEAD
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient RaceBlack Or African American